# SDR GTIA2024022437940

- Difficulty date: February 22, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 3,488 hours, 1,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 55980
- Condition: Inoperative
- Location: Aft Galley
- Part time: 4 hours, 2 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT MEGAPHONE INOP-R&R MEGAPHONE IAW A320-EMER EQUIP REV.3.
